# SDR USAA2011112600001

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 35,520 hours, 13,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT LENS AT SEAT ROW 15L IS MISSING.   REPLACED EMERGENCY LIGHT LENS AT SEAT ROW 15L IAW AIRBUS MAINTENANCE MANUAL 33-51-18.
